Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 143959, 18 pages
http://dx.doi.org/10.1155/2011/143959
Research Article

Fixed Point Theorems for Nonlinear Contractions in Menger Spaces

Department of Mathematics, Changwon National University, Changwon 641-773, Republic of Korea

Received 14 May 2011; Accepted 24 June 2011

Academic Editor: H. B. Thompson

Copyright © 2011 Jeong Sheok Ume. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Menger, “Statistical metrics,” Proceedings of the National Academy of Sciences of the United States of America, vol. 28, pp. 535–537, 1942. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland Series in Probability and Applied Mathematics, North-Holland Publishing, New York, NY, USA, 1983.
  3. M. S. El Naschie, “On the uncertainty of Cantorian geometry and the two-slit experiment,” Chaos, Solitons and Fractals, vol. 9, no. 3, pp. 517–529, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. S. El Naschie, “A review of E infinity theory and the mass spectrum of high energy particle physics,” Chaos, Solitons and Fractals, vol. 19, no. 1, pp. 209–236, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. S. El Naschie, “The idealized quantum two-slit gedanken experiment revisited-Criticism and reinterpretation,” Chaos, Solitons and Fractals, vol. 27, no. 4, pp. 9–13, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. L. B. Ćirić, “A generalization of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 45, pp. 267–273, 1974. View at Google Scholar · View at Zentralblatt MATH
  7. J. Caristi, “Fixed point theorems for mappings satisfying inwardness conditions,” Transactions of the American Mathematical Society, vol. 215, pp. 241–251, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. L. B. Ćirić, “Contractive type non-self mappings on metric spaces of hyperbolic type,” Journal of Mathematical Analysis and Applications, vol. 317, no. 1, pp. 28–42, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. B. Ćirić, “Solving the Banach fixed point principle for nonlinear contractions in probabilistic metric spaces,” Nonlinear Analysis, vol. 72, no. 3-4, pp. 2009–2018, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. Feng and S. Liu, “Fixed point theorems for multi-valued contractive mappings and multi-valued Caristi type mappings,” Journal of Mathematical Analysis and Applications, vol. 317, no. 1, pp. 103–112, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. A. Khamsi, “Remarks on Caristi's fixed point theorem,” Nonlinear Analysis, vol. 71, no. 1-2, pp. 227–231, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. Takahashi, “Minimization theorems and fixed point theorems,” in Nonlinear Analysis and Mathematical Economics, T. Maruyama, Ed., pp. 175–191, RIMS Kokyuroku 829, 1993. View at Google Scholar
  13. J. S. Ume, “Fixed point theorems related to Ćirić contraction principle,” Journal of Mathematical Analysis and Applications, vol. 225, no. 2, pp. 630–640, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. S. Ume, “Variational principles, minimization theorems, and fixed-point theorems on generalized metric spaces,” Journal of Optimization Theory and Applications, vol. 118, no. 3, pp. 619–633, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. S. Ume, “Extensions of minimization theorems and fixed point theorems on a quasimetric space,” Fixed Point Theory and Applications, Article ID 230101, pp. 1–15, 2008. View at Google Scholar · View at Zentralblatt MATH
  16. J. S. Ume, “Existence theorems for generalized distance on complete metric spaces,” Fixed Point Theory and Applications, Article ID 397150, pp. 1–21, 2010. View at Google Scholar · View at Zentralblatt MATH
  17. S. N. Mishra, “Common fixed points of compatible mappings in PM-spaces,” Mathematica Japonica, vol. 36, no. 2, pp. 283–289, 1991. View at Google Scholar · View at Zentralblatt MATH
  18. O. Hadzić, “A fixed point theorem in Menger spaces,” Publications of Institut Mathématique, vol. 26(40), pp. 107–112, 1979. View at Google Scholar · View at Zentralblatt MATH
  19. O. Hadzić, “Fixed point theorems for multivalued mappings in probabilistic metric spaces,” Fuzzy Sets and Systems, vol. 88, no. 2, pp. 219–226, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. V. M. Sehgal and A. T. Bharucha-Reid, “Fixed points of contraction mappings on probabilistic metric spaces,” Mathematical Systems Theory, vol. 6, pp. 97–102, 1972. View at Google Scholar · View at Zentralblatt MATH